# SDR HALA0600502

- Difficulty date: June 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING AT LES 456, UPPER RIB FLANGE.  REMOVED CORROSION ON UPPER FLANGE LES 456 15" LONG .75" WIDE .003" DEEP.  FOUND TO BE WITHIN LIMITS PER SRM 57-41-09/101.  ALODINED AND RESTORED FINISH IAW MM51-21-04-377-001 AND MM51-221-10-307-020.
